See Alike in...

Alike App

Browser

Weezy

748d

does anyone else that takes buspar make them feel spacey

Top reply
    • lawrah

      735d

      Yes a little bit

    • lawrah

      735d

      Yes a little bit

    • BobateaMaster19

      738d

      I’ve taken it for a long time and haven’t noticed any “spacey” feelings. Talk to your doctor about it.

    • Peachez

      748d

      I would talk with your Dr. Did you try asking if that's a normal side effect.

      • AnimalBoy

        747d

        @Peachez it is. There's a warning about it on the lable, at least on mine, and my doctor warned me of it when she gave it to me.

        • Peachez

          747d

          @AnimalBoy I'm on 10 mg 3 times a day. I feel ok.

        • Peachez

          747d

          @AnimalBoy how much mg are you taking? And are you on other meds that make you drowsy as well.

    • AnimalBoy

      748d

      It makes me sleepy sometimes but it's usually not enough so I can get through it and be fine like 20 minutes later

    • Peachez

      748d

      Or space out

    • Peachez

      748d

      Not sleepy at all

    • Peachez

      748d

      I'm on 10mg too 3 times a day

    • Weezy

      748d

      10mg

    • Peachez

      748d

      How many mg are you on?

    • Peachez

      748d

      I take it and no I haven't noticed any difference.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion